# SDR IXXA2022100101

- Difficulty date: May 16, 2022
- Submitted: October 1, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310211
- Part serial: 24451
- Condition: Corroded
- Location: Lt Wing
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE LWING 60" FROM FUSELAGE 18" FROM L/E. REF AMES NR 147534-0500-0030
